logo-polimi
Loading...
Degree programme
Programme Structure
Show/Search Programme
Degree Programme
Quantitative data
International context
Customized Schedule
Your customized time schedule has been disabled
Enable
Search
Search a Professor
Professor's activities
Search a Course
Search a Course (system prior D.M. n. 509)
Search Lessons taught in English
Information on didactic, research and institutional assignments on this page are certified by the University; more information, prepared by the professor, are available on the personal web page and in the curriculum vitae indicated on this webpage.
Information on professor
ProfessorGrillo Gabriele
QualificationFull professor full time
Belonging DepartmentDipartimento di Matematica
Scientific-Disciplinary SectorMAT/05 - Mathematical Analysis
Curriculum VitaeDownload CV (182.11Kb - 25/02/2021)
OrcIDhttps://orcid.org/0000-0002-7912-5089

Contacts
Professor's office hours
DepartmentFloorOfficeDayTimetableTelephoneFaxNotes
MatematicaQuinto----From :
To :
02.23994620--By appointment, contact me at gabriele.grillo@polimi.it
E-mailgabriele.grillo@polimi.it
Professor's personal websitehttps://sites.google.com/view/gabrielegrillo-home

Data source: RE.PUBLIC@POLIMI - Research Publications at Politecnico di Milano

List of publications and reserach products for the year 2024
No product yet registered in the year 2024


List of publications and reserach products for the year 2023 (Show all details | Hide all details)
Type Title of the Publicaiton/Product
Journal Articles
Global existence for reaction-diffusion evolution equations driven by the p-Laplacian on manifolds (Show >>)
THE POROUS MEDIUM EQUATION WITH LARGE DATA ON CARTAN-HADAMARD MANIFOLDS UNDER GENERAL CURVATURE BOUNDS (Show >>)


List of publications and reserach products for the year 2022 (Show all details | Hide all details)
Type Title of the Publicaiton/Product
Journal Articles
Blow-up versus global existence of solutions for reaction-diffusion equations on classes of Riemannian manifolds (Show >>)


List of publications and reserach products for the year 2021 (Show all details | Hide all details)
Type Title of the Publicaiton/Product
Journal Articles
Fast diffusion on noncompact manifolds: Well-posedness theory and connections with semilinear elliptic equations (Show >>)
Global existence of solutions and smoothing effects for classes of reaction–diffusion equations on manifolds (Show >>)
Smoothing effects and infinite time blowup for reaction-diffusion equations: An approach via Sobolev and Poincaré inequalities (Show >>)


List of publications and reserach products for the year 2020 (Show all details | Hide all details)
Type Title of the Publicaiton/Product
Journal Articles
An optimal improvement for the Hardy inequality on the hyperbolic space and related manifolds (Show >>)
Improved multipolar Poincaré–Hardy inequalities on Cartan–Hadamard manifolds (Show >>)
Nonlinear characterizations of stochastic completeness (Show >>)
The fractional porous medium equation on the hyperbolic space (Show >>)
Uniqueness of very weak solutions for a fractional filtration equation (Show >>)
manifesti v. 3.5.17 / 3.5.17
Area Servizi ICT
15/04/2024